# SDR DALA2025123109558

- Difficulty date: December 23, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 150,247 hours, 22,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT LENS LOCATED AT RT AFT LAV EXTERIOR WALL MISSING.   INSTALLED RED LENS COVER (7788250)
